Characterizations of Marshall-Olkin Discrete Reduced Modified Weibull Distribution
Characterizing a distribution is an important problem in applied sciences, where an investigator is vitally interested to know if their model follows the right distribution. To this end, the investigator relies on conditions under which their model would follow specifically chosen distribution. Certain characterizations of the Marshall-Olkin discrete reduced modified Weibull distribution are presented to complete, in some way, their work.
Gholamhossein G. Hamedani,
Characterizations of Marshall-Olkin Discrete Reduced Modified Weibull Distribution, International Journal of Statistical Distributions and Applications.
Vol. 5, No. 1,
2019, pp. 1-4.
Oloko, A. L., Asiribi, O. E., Dawoud, G. A., Omeike, M. O., Ajadi, N. A. and Ajayi, A. O., A new discrete family of reduced modified Weibull distribution, International J. of Statistical Distributions and Applications, 3, (2017), 25-31.
Chakraborty, S. and Chakravarty, D., A new discrete probability distribution with integer support on (-∞, ∞), Commun. Statist.-Theory and Methods, (2015). To appear.
Dasgupta, R., Cauchy equation on discrete domain and some characterization theorems, Theoret. Prob. Appl. 38, (1993), 520-524.
Roy, D., Discrete Rayleigh distribution, IEEE Transactions on Reliability, 53, (2004), 255-260.
Roy, D., Discrete Rayleigh distribution, Commun. Statist. Theory-Methods, 32, (2003), 1871-1883.
Padgett, W. J. and Spurrier, J. D., On discrete failure models, IEEE Transaction on Reliability, 34, (1985), 253-256.
Abouammoh, A. M. and Alhazzani, N. S., On Discrete gamma distribution, Commun. Statist. Theory-Methods, 44, (2015), 3087-3098.
Nekoukhou, V., Alamatsaz, M. H., Bidram, H. and Aghajani, A.H., Discrete beta-exponential distribution, Commun. Statist. Theory-Methods, 44, (2015), 2079-2091.
Gómez-Déniz, E., Another generalization of the geometric distribution, Test, 19, (2010), 399-415.
Gómez-Déniz, E., Vázquez-Polo, F.J. and Gar´ cia-Gar´ cia, V., A discrete version of the half-normal distribution and its generalization with application, Stat Papers, 55, (2014), 497- 511.
Nekoukhou, V. and Bidram, The exponentiated discrete Weibull distribution, SORT, 39, (2015), 127-146.
Nair, N. U. and Sankaran, P. G., Odds function and odds rate for discrete lifetime distributions, Commun. Statist. Theory-Methods, 44, (2015), 4185 - 4202.
Inusah, S. and Kozzubowski, T. J., A discrete analogue of the Laplace distribution, J. Stat. Planning. Inference, 136, (2006), 1090-1102.
Bracquemond, C. and Gaudoin, O., A survey on discrete life time distributions, Int. J. Reliabil. Qual. Saf. Eng. 10, (2003), 69-98.
Rezaei, R. A. H., Mohtashami, B. G. R. and Khorashiadzadeh, M., Some aspects of discrete telescopic hazard rate function in telescopic families, Econ. Qual. Control. 24, (2009), 35- 42.
Chakraborty, S., Generating discrete analogues of continuous probability distributions-A survey of methods and constructions, J. of Statistical Distributions and Applications, DOI: 10.1186/s40488-015-0028-6 (2015).
Almalki, S. J., Statistical analysis of lifetime data using new modified Weibull distributions, a thesis submitted to the University of Manchester for the degree of Doctor of Philosophy in the faculty of Engineering and Physical Sciences (2014).
Khorashiadzadeh, M., Rezaei, R. A. H. and Mohtashami, B. G. R., Characterizations of life distributions using log-odds rate in discrete aging, Commun. Statist. Theory-Methods, 42, (2012), 76- 87.
Hussain, T. and Ahmad, M., Discrete inverse Rayleigh distribution, Pak. J. Statist. 30, (2014), 203-222.
Al-Huniti, A. A. and Al-Dayian, G. R., Discrete Burr type III distribution, Am. J. Math. Stat. 2, (2012), 145-152.
Chakraborty, S. and Chakravarty, D., A discrete Gumbel distribution, arXiv: 1410.7568 [math.ST], 28 Oct. (2014).
Bhati, D., Sastry, D. V. and Qadri, P. Z. M., A new generalized Poisson-Lindley distribution: applications and properties, Austrian J. of Statistics, 44, (2015), 35-51.